# SDR SWAA2022032876811

- Difficulty date: February 22, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N945WN
- Make and model: Boeing 737
- Aircraft serial: 36660
- Aircraft time: 39,297 hours, 23,820 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Eroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EROSION ACCESS PANEL 193AL BODY FAIRING AT FUSELAGE EXTERIOR 2022-98587 / [01] TOOL USED CALIPER P/N: 500-464 S/N: 15331932 DUE DATE: 26-OCT-22.;[02] REPAIRED ACCESS PANEL 193AL BODY FAIRING AT FUSELAGE EXTERIOR AS PER B737-700 SRM 51-70-05-2R-6 REPAIR 6. TOOL USED: HOT BONDER P/N:HCS9200 B-AV S/N:18185781 DUE DATE: 16-JAN-23; SCALE P/N:1863T62 S/N:AE-40571 DUE DATE: 19-MAY-22. SEE INDIVIDUAL SIGNOFFS BELOW.;[03] REPAIRED ACCESS PANEL 193AL BODY FAIRING AT FUSELAGE EXTERIOR AS PER B737-700 SRM 51-70-05-2R-6 REPAIR 6. TOOL USED: HOT BONDER P/N:HCS9200 B-AV S/N:18185781 DUE DATE: 16-JAN-23; SCALE P/N:1863T62 S/N:AE-40571 DUE DATE: 19-MAY-22. SEE INDIVIDUAL SIGNOFFS BELOW.
